# SDR SIMA200418814

- Difficulty date: June 4, 2004
- Submitted: August 11, 2004
- Operation: Air carrier
- Aircraft: N384AE
- Make and model: Saab 340B
- Aircraft serial: 340B384
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 7252814117
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN MBV INSPECTION A PREVIOUS REPAIR TO FRAME 258 WAS FOUND CORRODED BEYOND SRM LIMITS.  REMOVED THE CORRODED PREVIOUS REPAIR AND EXTENDED THE EXISTING CUTOUT TO COMPLETELY REMOVED THE CORROSION.  FABRICATED A DOUBLER AND TWO TRIPLERS AND FILLER.  REPAIR DONE IAW SAAB SRM, 72LKS 3079, REV 43, 53-70-30 AND STANDARD SRM PRACTICES.  (M)
